Regularized scalar Green's function on Riemann surfaces

Sergei M Kuzenko, Oleg A Soloviev

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)265-269
JournalJETP Letters
Volume51
Publication statusPublished - 1990

Cite this

Kuzenko, Sergei M ; Soloviev, Oleg A. / Regularized scalar Green's function on Riemann surfaces. In: JETP Letters. 1990 ; Vol. 51. pp. 265-269.
@article{3adb4070f22c4847974ab6cb3da703f5,
title = "Regularized scalar Green's function on Riemann surfaces",
author = "Kuzenko, {Sergei M} and Soloviev, {Oleg A}",
year = "1990",
language = "English",
volume = "51",
pages = "265--269",
journal = "JETP Letters",
issn = "0021-3640",
publisher = "Maik Nauka-Interperiodica Publishing",

}

Regularized scalar Green's function on Riemann surfaces. / Kuzenko, Sergei M; Soloviev, Oleg A.

In: JETP Letters, Vol. 51, 1990, p. 265-269.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Regularized scalar Green's function on Riemann surfaces

AU - Kuzenko, Sergei M

AU - Soloviev, Oleg A

PY - 1990

Y1 - 1990

M3 - Article

VL - 51

SP - 265

EP - 269

JO - JETP Letters

JF - JETP Letters

SN - 0021-3640

ER -